The Riemann problem on a closed Jordan curve in the semicontinuous formulation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1985), pp. 14-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_6_a2,
author = {B. A. Kats},
title = {The {Riemann} problem on a~closed {Jordan} curve in the semicontinuous formulation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {14--22},
year = {1985},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_6_a2/}
}
B. A. Kats. The Riemann problem on a closed Jordan curve in the semicontinuous formulation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1985), pp. 14-22. http://geodesic.mathdoc.fr/item/IVM_1985_6_a2/